# SDR MK1Y20201029015

- Difficulty date: October 29, 2020
- Submitted: October 29, 2020
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N544LA
- Make and model: Boeing 767316
- Aircraft serial: 29227
- Aircraft time: 90,996 hours, 18,630 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN, STA 1898, 10 O'CLOCK APPROXIMATELY.  DURING MAINTENANCE INSPECTION AT IAI, A DENT WAS FOUND ON THE FUSELAGE SKIN ON THE UPPER TAIL SIDE.  THE DENT WAS MEASURED OUT AND IT WAS FOUND THAT THE WIDTH OF THE MINOR AXIS OF THE DENT WAS A=1.23" AND THE DEPTH OF THE DENT FROM THE CONTOUR WAS Y=0.048".  THE RATIO OF THE DENT IS THEREFORE A/Y=25 WHICH IS LESS THAN THE MINIMUM REQUIRED 30, SO IT IS NOT WITHIN SRM 53-00-01 ALLOWABLE DAMAGE LIMITS.  THE SKIN IS MADE OF TWO BONDED PLIES OF 2024-T3 X 0.016" (AMS-QQ-250/5), AS MENTIONED IN SRM 53-00-01, IDENT 1.
